Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can anxiety cause dizziness, headaches, teeth clenching and soreness in the arms and legs?

User rating for this question
Very Good
Answered by
Practicing since : 2014
Answered : 2128 Questions
Question
I feel dumb for asking these questions but I am at a loss .All of my life I have been relatively healthy 5-11 180 pounds. over the last year something has gone terribly wrong not sure if it is anxiety which I do have .If you look at me I look like a healthy 54 year old man,but I do not feel it .I am having a difficult time believing that anxiety can cause dizziness,severe headaches again ,sore arms weak legs clenching my teeth all the time ,lack of get up and go .just crappy feeling .I have a good life,I have the normal stress that everyone deals with .I would like to know what to do go up on the lexapro or slowly wean off .I would like to know the culprit of my situation I posted this because of the anguish this is causing me and I also paid for the help .

I am sorry for so many post but this year has been mentally tough ,no real issues just these odd feelings .
Mon, 14 May 2018 in Mental Health
 
 
Answered by Dr. Alexander H. Sheppe 2 hours later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

The symptoms you describe are actually quite consistent with anxiety, and possibly depression. The advice to increase the Lexapro to 15mg daily is good advice and you should follow it. In a few weeks you are likely to feel better, and if not the Lexapro can be increased further at that time.

Dr. Sheppe
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor